Tricubic interpolation in three dimensions
Version of Record online: 3 MAR 2005
Copyright © 2005 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 63, Issue 3, pages 455–471, 21 May 2005
How to Cite
Lekien, F. and Marsden, J. (2005), Tricubic interpolation in three dimensions. Int. J. Numer. Meth. Engng., 63: 455–471. doi: 10.1002/nme.1296
- Issue online: 31 MAR 2005
- Version of Record online: 3 MAR 2005
- Manuscript Accepted: 13 DEC 2004
- Manuscript Revised: 23 AUG 2004
- Manuscript Received: 13 MAY 2004
- Office of Naval Research. Grant Number: N00014-01-1-0208
- Office of Naval Research. Grant Number: N00014-02-1-0826
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!